Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 5, Issue 2, Spring 1981  pp. 267-282.

Comparing functors classifying extensions of C*-algebras

Authors Jonathan Rosenberg (1) and Claude Schochet (2)
Author institution: (1) Department of Mathematics, University of Pennsylvania, Philadelphia, PA. 19104, U.S.A.
(2) Department of Mathematics, University of California at Los Angeles, Los Angeles, CA. 90024, U.S.A. Current address: Department of Mathematics, Wayne State University, Detroit, MI. 48202 U.S.A.


Contents    Full-Text PDF